Doctors Lounge - Gynecology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Gynecology
Question: How will Plan B effect my period?
|dolejuice - Mon Mar 01, 2010 12:48 am||
I took Plan B (consisting of only one pill, it didn't come with two) on Sunday Feb. 21st around 11 in the morning. Around Saturday Feb. 27th I started bleeding in the morning and I still am today (Sunday Feb. 28th), I got cramps and the flow is similar to my regular period, only I shouldn't be getting my period until around March 8th or 9th, seeing as how my last period was Feb. 9th.
I'm wondering if this bleeding would be considered my period for the month of March? Or if I'll get my period again when I would normally get it. And if I don't get it around March 8th or 9th could I be pregnant even though I've bled?
|Debbie Miller, RN - Tue Mar 02, 2010 6:00 pm||
Because of the high level of hormones, this often causes disruption in menses and each woman is different so we can't say when you might expect your next period. In some cases it takes several months before a routine is established again. In others, the periods resume in a pattern within a couple of months. I'm afraid it's a wait and see game at this point.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.